# SDR R61A20100171

- Difficulty date: April 23, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000019
- Aircraft time: 15,014 hours, 10,493 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Fuselage
- Part time: 15,014 hours, 10,493 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR MID C CHECK, LEVEL TWO CORROSION WAS FOUND ON AFT GALLEY AFT MOUNT AT FR 90.  MAINTENANCE REMOVED AND REPLACED MOUNT GUSSET PER EMB SRM.  AC STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
